At the end of my tether

Metformin, Dianette, Yasmin, Clomid, Herbals, Yoga, Acupuncture, Oils, etc

Moderators: Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia, thebuzz

At the end of my tether

Postby Caz1980 » Mon Oct 22, 2012 7:40 pm

Hi ladies, I'm very frustrated and really don't know what to do next???
A brief history....
Always suffered as a teen with weight, heavy periods but got through it. Late teens early 20s suffered with differing side effects from contraception pills.... Mood swings, from low mood to rage, tears, lack of confidence and extreme weight gain.
Came off all pills for 2 years struggled to lose weight, started growing hair where it shouldn't be and just was pretty unbearable to live with....after tests, ultrasound I was diagnosed with pcos with cysts.
Dianette for 2 years was a godsend. Was able to she'd 4 stone was back to my happy confident self...needless to say met my hubby settled down and amazingly fell preg after 4 months. Was allowed back on dianette.. Luckily after 13 months off dianette fell preg again. However after a varicose vein strip my dr pulled the plug on dianette :( during both preg I gained 4 stone which I completely believe was an effect of not being on the pill.
Cerrazette was next which made me low, constantly hungry and couldn't lose weight no matter how strict the diet and exercise. I got fuzzy and lacked concentration. Marriage suffered as I was moody, no libido and bordered on paranoid.
Asked gp for Yasmin.... Which made me feel preg, sicky, bubbly tummy...but worked out only to take after food and battled through. After 8 months started getting regular face ache headaches. Dr said sinus problems. Headaches got worse and even started getting aurora (fizzy or sparkly right eye) went straight to gp. This was today.

He has ordered me to stop pill today. Could be migrain. Could b e sinus issue. He said he'd rather investigate while not on pill as if I had a stroke whilst on the pill it'd be his fault. Nice. He said if its pill related I will not be able to take the combined pill ever again.
I am soooo upset, of course I don't want a stroke or the pain but the thought of the weight and hair gain, the strain my moods added to my marriage and just not being happy petrifies me. The pill is what helped me get to my happy place and its all gonna go again.

What do I do now? I am so frustrated, I don't know where to turn. Hubby gave me a hug and said it'll be ok we'll get through it was great but in reality he hates my unpredictable non pill moods.

Please help, suggestions please xx
Caz1980
 
Posts: 6
Joined: Mon Oct 22, 2012 7:08 pm

Re: At the end of my tether

Postby Hols969 » Tue Oct 23, 2012 11:58 am

Oh god I dont know what I would do if they said I had to come off the pill so do know exactly how you feel. What about the coil, as quite a few ladies really rate it (sorry dont know much about it). Can you go on a mini pill instead? Look at the Which Pill thread (or ask Meringoo as she will help if she can) as there may be an alternative.... I do feel for you tho...
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm

Re: At the end of my tether

Postby Caz1980 » Mon Nov 05, 2012 7:45 pm

Well, now a couple of weeks in to my 'non pill' life things are getting worse already.

I have on the plus side been sleeping a bit better, but waking up as from day 3 with a black cloud above my head. Feeling low, emotional and generally deflated. My bloating is coming back and by week 2 so has the mood swings. I'm argumentative, can't take anything on face value... Question motives, people's actions, some days basically a moody cow. I can see it afterwards but at the time I'm right... I'm sure ladies you understand.

I looking into diets low carb low gi etc but also noticing lots of things.... Cravings, falling asleep after food, mid afternoon struggle to keep my eyes open... Skin tags! Since turning 30 my symptoms are worse but manageable with the pill. However I have skin tags in both armpits, two on my chest, two between my boobs , a few underneath wear my bra sits and one on my waist. Should I be worried? I've seen the thread re link to insulin resistance.

If my gp won't let me have the pill should I be demanding the glucose tests, before, during and 2 hrs after the sugary drink? I have 2 children and I have dropped off, thankfully whilst one was napping and the other glued to a DVD, but could've been worse.

I am now more concerned that both the physical and emotional effects will cause problems with the family I am so lucky to have. Drs don't know or care that much, do I have to go private? Can I request to be referred to someone else on the nhs?

I need help x
Caz1980
 
Posts: 6
Joined: Mon Oct 22, 2012 7:08 pm

Re: At the end of my tether

Postby Hols969 » Tue Nov 06, 2012 3:03 pm

Ask to see an endocrinologist as really they are the ones who can help. If your GP wont let you have the pill then you need to look at other alternatives.
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm

Re: At the end of my tether

Postby Caz1980 » Thu Nov 22, 2012 1:39 pm

Thank you Holly I will definately do that. The changes after a month of not being on the pill have litterally astounded me. Needless to say..... my headaches have stopped bar 3 days when I was on, so this suggests that they are hormone related!!

ON the plus side...... for anyone who reads this... I have been low carbing for 3 weeks and have lost a total of 13lb in 3 weeks!!! I am not hungry, feel more energetic its really amazing, why didn't i do this before!!!! Ive always struggled to lose weight when not on the pill (and cerrezette) and its coming off with no extra exercise or anything. This have given me a kick up the bum, I CAN do it. I've lost 4stone 7lb in less than 2 years (after 2nd and last pregnancy) another stone and i am about there!!!

On the neg side....losing my hair again and whats not falling out is losing its condition, rough, gets knotty and dull. :0(

Damn you hormones!!
Caz1980
 
Posts: 6
Joined: Mon Oct 22, 2012 7:08 pm


Return to Medications & Complementary Therapies

Who is online

Users browsing this forum: No registered users and 7 guests

cron